# SDR SWAA2019101437794

- Difficulty date: October 10, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 67,762 hours, 40,059 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 7595270103
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF SYSTEM A HYD.  R & R THE A SYSTEM ACOUSTIC FILTER TO HYDRAULIC MODULE LINE AND CASE DRAIN FILTER PER AMM.  DECLARED EMERGENCY.
